Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 4 of 16 found articles
 
 
  A Strongly Semismooth Integral Function and Its Application
 
 
Title: A Strongly Semismooth Integral Function and Its Application
Author: Liqun Qi
Hongxia Yin
Appeared in: Computational optimization and applications
Paging: Volume 25 (2003) nr. 1 pages 24 p.
Year: 2003-04/07/-/07/09
Contents:
Publisher: Kluwer Academic Publishers, Boston, U.S.A
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 4 of 16 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands